Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Short-term effexor and symptoms

Posted by Kira1 on August 30, 2003, at 18:42:31

In reply to Re: Discontinuing Effexor Krystal CrystalThacker, posted by Leo on February 16, 2001, at 18:10:44

We all had our reasons for starting on effexor, and mine were legitimate and situational in nature. As a short-term effexor consumer (one month) the symptoms included dry mouth, vertigo, depression, TMJ,lack of focus and indifference to life events and major decisions at hand. Quite honestly, it was like my brain slowed down and this previous articulate and competent person was marginally fuctional. No feelings. No nothing.When I quit "cold turkey" despite horror stories, I was more fortunate than many consumers. (headaches, fatigue)
Here is the problem...One month later I had two days that felt like my "old effexor state"--depressed, foggy state. Just not me. I was only on this med for a month! An R.N. said she heard of that experience before and it would go away. Did anyone else experience relapses into the foggy state on occasion? Anyone know why??? Thanks! Kira1


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kira1 thread:13781
URL: http://www.dr-bob.org/babble/20030828/msgs/255738.html